# SDR V0XD20220205001

- Difficulty date: February 5, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021185
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERT STAB AFT DRAG ANGLE CRACKED .090" - CORRECTIVE ACTION: CUT OUT 2.2" DAMAGED SECTION AND REPAIRED LEFT VERTICAL STAB DRAG ANGLE IAW BOMBARDIER REO 670-55-31-018 REV-A 2016-11-10, EA 22-C7-55-122 REV IR 01/26/2022
